American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14C10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] M. Boratyński. Every curve on a nonsingular surface can be defined by two equations . Proc. Amer. Math. Soc. 96 (1986) 391-393. MR 822425.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Robert D. M. Accola. On Castelnuovo's inequality for algebraic curves. I . Trans. Amer. Math. Soc. 251 (1979) 357-373. MR 531984.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Allen B. Altman and Steven L. Kleiman. Compactifying the Jacobian. Bull. Amer. Math. Soc. 82 (1976) 947-949. MR 0429908.
Abstract, references, and article information   
View Article: PDF

[4] James Hornell. A note on the relationship between Weil and Cartier divisors . Proc. Amer. Math. Soc. 48 (1975) 276-280. MR 0369360.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Robin Hartshorne, Elmer Rees and Emery Thomas. Nonsmoothing of algebraic cycles on Grassmann varieties. Bull. Amer. Math. Soc. 80 (1974) 847-851. MR 0357402.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 5 of 5 found      Go to page: 1